I am doing jillian michaels yoga meltdown for 1 hour every day for the past 8 days.I am currently on steroids s/p renal transplant. I gained 2 pounds in this 8 days. I feel depressed. Since I am on steroids I cant perform weight bearing exercise. Can anyone suggest? after weighing myself I dont feel like exercising anymore
It’s interesting that you say you “need” to lose 10 pounds and not “want.” Are you under orders to lose weight in the first place? Or is there a more pressing matter at hand as to why you need to lose it in 1 months time? If so, you obviously need guidance of some professionals: physician for info on the medication and how it can affect your weight, as well as giving you information as to where the weight is coming from (for all we know, it could be as a result of your body storing water in your cells as a side-effect of your medication); dietician to help you with a sound diet plan that will work for your condition; personal trainer or even an exercise physiologist to design a proper workout program for the condition you have.